# SDR 99ZZZX2380

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2591V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0627
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tube
- Part number: 20500111
- Condition: Malfunction
- Location: Engine Sump
- Part time: 4,893 hours
- Stage of operation: NR
- Nature of condition: R, K, J
- Precautionary procedure: A

## Discrepancy

AFTER 15 MINUTES FLIGHT TIME OF 1ST FLT AFTER ANNUAL, PILOT NOTICED PROP OVERSPEEDING AND ENG OIL PRESS DROPPING TO ZERO.  PILOT ACCOMPLISHED SUCCESSFUL PARTIAL POWER, DOWNWIND, EMERG LANDING.  ENG STOPPED WHEN ACFT HAD CLEARED RUNWAY.  ENG COMPT AND BELLY COVERED WITH OIL, NO OIL SHOWED ON THE DIPSTICK.  NO LEAKS FOUND.  DRAIN VALVE FUNCTIONED PROPERLY.  WHILE CHECKING OIL QUICK DRAIN, NOTED ATTACHED OIL DRAIN TUBE, PN 2050011-1, HAD A DENT ON LOWER END AND THE NOSE GEAR TRUNNION HAD FRESHLY CHIPPED PAINT ON UPPER LT PORTION.  OIL DRAIN TUBE BECAME LOOSE UNDER VIBRATION AND AIR LOAD,  FOULED NOSE GEAR TRUNNION.  WITH NOSE GEAR FULLY RETRACTED, OIL QUICK DRAIN FORCED OPEN ALLOWING ALL OIL TO VENT OVERBOARD.
